Rocky Mountain Journal of Mathematics

On the parametric representation of univalent functions on the polydisc

Sebastian Schleißinger

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider support points of the class $S^0(\mathbb{D} ^n)$ of normalized univalent mappings on the polydisc $\mathbb{D} ^n$ with parametric representation, and we prove sharp estimates for coefficients of degree 2.

Article information

Source
Rocky Mountain J. Math., Volume 48, Number 3 (2018), 981-1001.

Dates
First available in Project Euclid: 2 August 2018

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1533230835

Digital Object Identifier
doi:10.1216/RMJ-2018-48-3-981

Mathematical Reviews number (MathSciNet)
MR3835582

Zentralblatt MATH identifier
06917358

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.) 32H02: Holomorphic mappings, (holomorphic) embeddings and related questions

Keywords
Loewner theory parametric representation univalent functions polydisc support points

Citation

Schleißinger, Sebastian. On the parametric representation of univalent functions on the polydisc. Rocky Mountain J. Math. 48 (2018), no. 3, 981--1001. doi:10.1216/RMJ-2018-48-3-981. https://projecteuclid.org/euclid.rmjm/1533230835


Export citation

References

  • E. Andersén and L. Lempert, On the group of holomorphic automorphisms of ${\bf C}^n$, Invent. Math. 110 (1992), 371–388.
  • L. Arosio, F. Bracci and E. Fornaess Wold, Solving the Loewner PDE in complete hyperbolic starlike domains of $\C^N$, Adv. Math. 242 (2013), 209–216.
  • L. Arosio, F. Bracci, H. Hamada and G. Kohr, An abstract approach to Loewner chains, J. Anal. Math. 119 (2013), 89–114.
  • L. Bieberbach, Über die Koeffizienten derjenigen Potenzreihen, welche eine schlichte Abbildung des Einheitskreises vermitteln, S.-B. Preuss. Akad. Wiss. 38 (1916), 940955.
  • F. Bracci, Shearing process and an example of a bounded support function in $S^0(\B^2)$, Comp. Meth. Funct. Th. 15 (2015), 151–157.
  • F. Bracci, M.D. Contreras and S. Díaz-Madrigal, Evolution families and the Loewner equation, II, Complex hyperbolic manifolds, Math. Ann. 344 (2009), 947–962.
  • F. Bracci, M.D. Contreras and S. Díaz-Madrigal, Pluripotential theory, semigroups and boundary behavior of infinitesimal generators in strongly convex domains, J. Europ. Math. Soc. 12 (2010), 23–53.
  • F. Bracci, I. Graham, H. Hamada and G. Kohr, Variation of Loewner chains, extreme and support points in the class $S^0$ in higher dimensions, Constr. Approx. 43 (2016), 231–251.
  • F. Bracci and O. Roth, Support points and the Bieberbach conjecture in higher dimension, arXiv:1603.01532.
  • L. de Branges, A proof of the Bieberbach conjecture, Acta Math. 154 (1985), 137–152.
  • F. Docquier and H. Grauert, Levisches Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten, Math. Ann. 140 (1960), 94–123.
  • P.L. Duren, Univalent functions, Grundl. Math. Wiss. 259 (1983).
  • M. Elin, Extension operators via semigroups, J. Math. Anal. Appl. 377 (2011), 239–250.
  • S. Gong, The Bieberbach conjecture, American Mathematical Society, Providence, RI, 1999.
  • I. Graham, H. Hamada, G. Kohr and M. Kohr, Parametric representation and asymptotic starlikeness in $\mathbb C^n$, Proc. Amer. Math. Soc. 136 (2008), 3963–3973.
  • ––––, Extreme points, support points and the Loewner variation in several complex variables, Sci. China Math. 55 (2012), 1353–1366.
  • ––––, Extremal properties associated with univalent subordination chains in $\C^n$, Math. Ann. 359 (2014), 61–99.
  • ––––, Support points and extreme points for mappings with A-parametric representation in $\C^n$, J. Geom. Anal. 26 (2016), 1560–1595.
  • ––––, Bounded support points for mappings with g-parametric representation in $\C^2$, J. Math. Anal. Appl., to appear.
  • I. Graham and G. Kohr, Geometric function theory in one and higher dimensions, Pure Appl. Math., Taylor & Francis, 2003.
  • I. Graham, G. Kohr and M. Kohr, Loewner chains and parametric representation in several complex variables, J. Math. Anal. Appl. 281 (2003), 425–438.
  • I. Graham, G. Kohr and J.A. Pfaltzgraff, Parametric representation and linear functionals associated with extension operators for biholomorphic mappings, Rev. Roum. Math. Pures Appl. 52 (2007), 47–68.
  • D.J. Hallenbeck and T.H. MacGregor, Support points of families of analytic functions described by subordination, Trans. Amer. Math. Soc. 278 (1983), 523–546.
  • ––––, Linear problems and convexity techniques in geometric function theory, Mono. Stud. Math. Pitman, 1984.
  • H. Hamada, M. Iancu and G. Kohr, Extremal problems for mappings with generalized parametric representation in $\C^n$, Complex Anal. Oper. Th. 10 (2016), 1045–1080.
  • G. Knese, Extreme points and saturated polynomials, arXiv:1703.00094.
  • G. Kohr, Using the method of Löwner chains to introduce some subclasses of biholomorphic mappings in ${\bf C}^n$, Rev. Roum. Math. Pures Appl. 46 (2001), 743–760.
  • X. Liu, T. Liu and Q. Xu, A proof of a weak version of the Bieberbach conjecture in several complex variables, Sci. China Math. 58 (2015), 2531–2540.
  • K. L öwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises, I, Math. Ann. 89 (1923), 103–121.
  • T. Matsuno, On star-like theorems and convexlike theorems in the complex vector space, Sci. Rep. Tokyo Kyoiku Daigaku 5 (1955), 88–95.
  • J.N. McDonald, Measures on the torus which are real parts of holomorphic functions, Michigan Math. J. 29 (1982), 259–265.
  • ––––, Holomorphic functions on the polydisc having positive real part, Michigan Math. J. 34 (1987), 77–84.
  • ––––, An extreme absolutely continuous RP-measure, Proc. Amer. Math. Soc. 109 (1990), 731–738.
  • J.R. Muir, Jr., and T.J. Suffridge, Unbounded convex mappings of the ball in ${\mathbb{C}}^n$, Proc. Amer. Math. Soc. 129 (2001), 3389–3393.
  • ––––, Extreme points for convex mappings of $B_n$, J. Anal. Math. 98 (2006), 169–182.
  • ––––, A generalization of half-plane mappings to the ball in $\mathbb{C}^n$, Trans. Amer. Math. Soc. 359 (2007), 1485–1498.
  • C. Pommerenke, Univalent functions, Vandenhoeck & Ruprecht, Göttingen, 1975.
  • T. Poreda, On the univalent holomorphic maps of the unit polydisc in ${\bf C}^n$ which have the parametric representation, I, The geometrical properties, Ann. Univ. Mariae Curie-Sk. 41 (1987), 105–113.
  • ––––, On the univalent holomorphic maps of the unit polydisc in ${\bf C}^n$ which have the parametric representation, II, The necessary conditions and the sufficient conditions, Ann. Univ. Mariae Curie-Sk. 41 (1987), 115–121.
  • O. Roth, Pontryagin's maximum principle for the Loewner equation in higher dimensions, Canad. J. Math. 67 (2015), 942–960.
  • ––––, Is there a Teichmüller principle in higher dimensions?, arXiv:1704.07418.
  • S. Schleißinger, On support points of the class $S^0(B^n)$, Proc. Amer. Math. Soc. 142, (2014), 3881–3887.
  • ––––, Embedding problems in Loewner theory, Ph.D. dissertation, University of Würzburg, Würzburg, 2014.
  • T.J. Suffridge, The principle of subordination applied to functions of several variables, Pacific J. Math. 33 (1970), 241–248.
  • M.I. Voda, Loewner theory in several complex variables and related problems, Ph.D. dissertation, University of Toronto, Toronto, 2011.